| Catalog Number |
G310SCLR |
| Medical Device Problem Code |
Restricted Flow rate (1248)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
While using a cavitron 300 series g310, they allege that they have low water flow and the handpiece is getting hot; no injury resulted.
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.
Additional Manufacturer Narrative
Root cause is unknown as no product was returned by the customer.This complaint will be closed but will be reopened if product is returned for evaluation.Dhr review is not required because the product is outside of useful life and the described failure mode is a known hazard.